# SDR 95ZZZX5837

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station PAIR208A
- Aircraft: N908R
- Make and model: Beech 400BEECH
- Aircraft serial: RK44
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Former
- Part number: 202000327
- Condition: Cracked
- Location: Stang Fairing
- Part time: 758 hours
- Component: 225008501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, OUTBOARD.  THE FORWARD ATTACH FORMER CRACKED AT THE 2 MOUNT ATTACH HOLES.  THIS ALLOWED THE LEADING EDGE OF THE STANG FAIRING TO FOLD BACK AND BREAK OFF.  THE AIRCRAFT LANDED SAFELY.  SUBMITTER STATED AFTER INSPECTING A SECOND BEECH JET, 2 MORE FORMERS HAVE BEEN FOUND CRACKED.
